Studia Logica 85 (1):41-73 (2007)

Authors
Andrei Popescu
Politehnica University of Bucharest
Abstract
We prove an institutional version of A. Robinson ’s Consistency Theorem. This result is then appliedto the institution of many-sorted first-order predicate logic and to two of its variations, infinitary and partial, obtaining very general syntactic criteria sufficient for a signature square in order to satisfy the Robinson consistency and Craig interpolation properties
Keywords Philosophy   Computational Linguistics   Mathematical Logic and Foundations   Logic
Categories (categorize this paper)
DOI 10.1007/s11225-007-9022-4
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 65,740
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Linear Reasoning. A New Form of the Herbrand-Gentzen Theorem.William Craig - 1957 - Journal of Symbolic Logic 22 (3):250-268.
[Omnibus Review].H. Jerome Keisler - 1970 - Journal of Symbolic Logic 35 (2):342-344.
Model Theory.Gebhard Fuhrken - 1976 - Journal of Symbolic Logic 41 (3):697-699.

View all 7 references / Add more references

Citations of this work BETA

Abstract Beth Definability in Institutions.Marius Petria & Răzvan Diaconescu - 2006 - Journal of Symbolic Logic 71 (3):1002 - 1028.
Saturated Models in Institutions.Răzvan Diaconescu & Marius Petria - 2010 - Archive for Mathematical Logic 49 (6):693-723.

Add more citations

Similar books and articles

Geometry of Robinson Consistency in Łukasiewicz Logic.Manuela Busaniche & Daniele Mundici - 2007 - Annals of Pure and Applied Logic 147 (1):1-22.
Propositional Consistency Proofs.Samuel R. Buss - 1991 - Annals of Pure and Applied Logic 52 (1-2):3-29.
The Road to Two Theorems of Logic.William Craig - 2008 - Synthese 164 (3):333 - 339.
Applications of Many‐Sorted Robinson Consistency Theorem.Daniele Mundici - 1981 - Mathematical Logic Quarterly 27 (11‐12):181-188.
A Simplified Proof of an Impossibility Theorem.Alfred F. Mackay - 1973 - Philosophy of Science 40 (2):175-177.
Gleason's Theorem has a Constructive Proof.Fred Richman - 2000 - Journal of Philosophical Logic 29 (4):425-431.
Applications of Many-Sorted Robinson Consistency Theorem.Daniele Mundici - 1981 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 27 (11-12):181-188.
Tait's Conservative Extension Theorem Revisited.Ryota Akiyoshi - 2010 - Journal of Symbolic Logic 75 (1):155-167.

Analytics

Added to PP index
2009-01-28

Total views
47 ( #232,342 of 2,462,895 )

Recent downloads (6 months)
1 ( #449,363 of 2,462,895 )

How can I increase my downloads?

Downloads

My notes